Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat the after effects of snorting hydrocodone pills?

I m 22 years old height of 5 3 and about 137 pounds and I have been snorting hydrocodone pills for the past 11 months and for the past three months my throat has been affected by white pauss looking stuff stuck at the back of my throat and nose so I need help in geeting that off and quitting and it is very painful after the pills ware off so I have to snort more in order to keep the pain away.
Fri, 28 Jun 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You seem to have acute Naso-Pharyngitis (white pus looking stuff stuck at the back of my throat and nose) secondary to bacterial infection. A course of suitable antibiotic will help.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Morphinans


How to treat the after effects of snorting hydrocodone pills?

Hi, You seem to have acute Naso-Pharyngitis (white pus looking stuff stuck at the back of my throat and nose) secondary to bacterial infection. A course of suitable antibiotic will help. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Tushar Kanti Biswas, Internal Medicine Specialist